Alert archive / Ohio / Tornado Warnings in 2019

Tornado Warning 40, NWS Wilmington, OH

May 27, 20194 counties in Ohio

NWS Wilmington, OH issued this tornado warning at May 27, 2019, 11:27 PM EDT for 4 counties in Ohio. It was in force for 48 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2019, 11:27 PM EDT (03:27 UTC)
Expired
May 28, 2019, 12:15 AM EDT
In force
48 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Observed
Hail
2.0 in

Counties Clark County, OH, Fayette County, OH, Greene County, OH, Madison County, OH

The radar

The Cincinnati radar (KILN), 32 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 11:29 PM EDTHAIL 1.75Yellow Springs, OH
May 27, 11:31 PM EDTHAIL 1.75Cedarville, OH
May 27, 11:48 PM EDTTORNADO 13 N Jamestown, OHNWS STORM SURVEY CONFIRMS AN EF1 TORNADO NORTHEAST OF JAMESTOWN OHIO IN EASTERN GREENE AND EXTREME WESTERN FAYETTE COUNTIES ALONG A 5.4 MILE PATH. ESTIMATED MAXIMUM WIND SPEEDS OF 105 MPH.
May 27, 11:53 PM EDTTORNADO2 E Cedarville, OHTORNADO ON GROUND, VIEWED FROM THE WEST.
May 28, 12:23 AM EDTTORNADO 22 Nne Jamestown, OHNWS STORM SURVEY CONFIRMS AN EF2 TORNADO NORTHEAST OF JAMESTOWN OHIO IN EASTERN GREENE AND EXTREME WESTERN FAYETTE COUNTIES ALONG A 4.2 MILE PATH. ESTIMATED MAXIMUM WIND SPEEDS OF 120 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 8:20 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.5 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2019-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 594 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2019-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
594 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1244 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted.

052 
WFUS51 KILN 280327
TORILN
OHC023-047-057-097-280415-
/O.NEW.KILN.TO.W.0040.190528T0327Z-190528T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
1127 PM EDT Mon May 27 2019

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Northwestern Fayette County in central Ohio...
  South central Clark County in west central Ohio...
  Eastern Greene County in west central Ohio...
  Southwestern Madison County in central Ohio...

* Until 1215 AM EDT.
    
* At 1127 PM EDT, a tornado-producing storm was located five miles 
  north of Xenia, moving east at 35 mph.

  HAZARD...Damaging tornado and hail up to two inches in diameter.

  SOURCE...Radar confirmed tornado. Radar shows tornado debris in 
           the air.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Xenia, Yellow Springs, Cedarville, Jamestown, Jeffersonville,
  Wilberforce, New Jasper, South Solon, Clifton, Octa, Rosemoor, John
  Bryan State Park, Selma, Gladstone, Bookwalter, Bell Center, Shady
  Grove and Interstate 71 at US Route 35.

This includes I-71 in Ohio between mile markers 62 and 67.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3966 8393 3983 8390 3979 8354 3971 8352
      3957 8362
TIME...MOT...LOC 0327Z 278DEG 31KT 3975 8395 

TORNADO...OBSERVED
HAIL...2.00IN

$$

Hatzos
1 follow-up statement
585 
WWUS51 KILN 280339
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1139 PM EDT Mon May 27 2019

OHC023-047-057-097-280415-
/O.CON.KILN.TO.W.0040.000000T0000Z-190528T0415Z/
Fayette OH-Clark OH-Greene OH-Madison OH-
1139 PM EDT Mon May 27 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT FOR
NORTHWESTERN FAYETTE...SOUTH CENTRAL CLARK...EASTERN GREENE AND
SOUTHWESTERN MADISON COUNTIES...
    
At 1139 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Cedarville, moving east at 35 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation. This storm has a history of 
         producing tornadoes.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Cedarville, Jamestown, Jeffersonville, Wilberforce, New Jasper, South
Solon, Clifton, Octa, Rosemoor, John Bryan State Park, Selma,
Gladstone, Bookwalter, Bell Center, Shady Grove and Interstate 71 at
US Route 35.

This includes I-71 in Ohio between mile markers 62 and 67.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3964 8382 3970 8388 3982 8385 3979 8354
      3971 8352 3957 8362
TIME...MOT...LOC 0339Z 283DEG 31KT 3972 8382 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

Hatzos

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 27, 8:46 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, May 27, 8:46 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
846 PM EDT Mon May 27 2019

.SYNOPSIS...
A frontal boundary will lift back north as a warm front tonight,
keeping chances for storms in the forecast overnight. A few of
the storms could be strong to severe. Warm and humid conditions
and unsettled weather will be the rule for much of the week
with a chance of thunderstorms each day.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Supercells have developed across Northern Indiana in the
unstable airmass ahead of a mid level disturbance. This
will combine with a northward advancing warm front to support
the development of widespread thunderstorms over West Central
Ohio and the Miami Valley in the next 1 to 2 hours. These storms
will track quickly east and build south (into the more unstable
air) across portions of the Miami Valley and Central Ohio.

Bulk shear of 50 kts and favorable 0-1km helicity will offer
favorable conditions for supercells with the potential for
tornadoes as the storms are still surface based. Tornado watch
number 266 has been issued which includes ILN/s northern half
of the FA until 06Z.

Previous discussion...
Frontal boundary which stalled out near the Ohio River
overnight has begun to lift north to a current position from
Central Indiana thru Southwest Ohio. Thunderstorms were
beginning to develop in the return flow INVOF this front.

This initial convective activity to pivot northeast - with the
southeast end expected to weaken some as it they moves away
from the favorable genesis region.

Mid level shortwave evident on water vapor imagery over the Mid
MS VLY to track east thru the Great Lakes this evening. This
will aid the strengthening of the return flow with 45 to 50 kt
southwesterly jet nosing into West Central Ohio by early
evening.

Moderate instability develops in response to this flow with
mixed layer CAPES increasing to around 1500 J/KG. Axis of
storms to continue to develop late this aftn into this evening
the best focus over West Central Ohio this evening.

Bulk shear of 45-50 kts will support organized storms with
supercells likely. These rotating updrafts will enhance the
potential for large hail. Low level shear becomes favorable over
the northwest with 0-1km helicity values forecast to be above
300 m2/s2. So, the threat for tornadoes also exists. Per
collaboration with SPC the 5 percent tornado threat has been
extended across ILN/s northern counties tonight.

Isolated severe weather threat looks to begin as early as 5 pm
with the most favorable time for severe weather between 7 pm
and midnight. Eventually - expect individual storms to congeal
into a cold pool driven MCS that pivots thru ILN/s northeast
counties.

Have continued high pops this evening across the northwest
overnight across the north. Have also continued to message this
severe weather threat in the HWO and social media.

Mild lows overnight in the mid and upper 60s.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Mid level ridge to extend into Ohio Valley keeping Northern
Kentucky warm and dry during the day Tuesday. Mid level energy
flattens as energy rides along the northern edge of the ridge.

The E-W oriented surface front will slip back to the south ILN/s
northern counties, offering a chance of thunderstorms. Tuesday
will be hot and humid with dewpoints in the upper 60s and high
temperatures generally in the mid and upper 80s. The exception
will be the far northwest - where clouds and pcpn may keep
temperatures in the lower 80s.

GFS pushes the front south to the Ohio River, while the NAM/ECMWF
stall the front across Central Ohio. Prefer this position
across Central Ohio. This will keep a chance of thunderstorms in
the forecast Tuesday night. Another mild night with Tuesdays
lows in the mid and upper 60s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
An active weather pattern will continue through the coming week.

The Ohio Valley will remain on the northern periphery of a mid-level
ridge through Thursday, with a surface boundary remaining in place
west-to-east somewhere across the northern half of the Ohio Valley.
One disturbance is expected to move through the area on Wednesday
afternoon, with a second entering the region on Thursday morning as
the ridge begins to flatten. To no surprise, chances for storms will
continue each day as these disturbances move through the area, with
the greatest chances likely on Thursday. Though the shortwave
leading to this activity may be de-amplifying to some degree, it
will still lead to likely precipitation chances for most of the
area. On both Wednesday and Thursday, with few changes to the
overall weather pattern, there should be sufficient weather and
shear to allow for at least some level of severe weather threat.

Beyond Thursday, there are timing differences in the models
regarding the progression of a secondary trough moving across the
Great Lakes, but ultimately a fair degree of agreement on a couple
of drier days as high pressure nudges in from the Great Lakes. Some
low-end precipitation chances will be kept in the forecast for
Friday and Saturday for now, with chances perhaps increasing later
in the weekend as another front moves south into the region.

With the frontal boundary still north of the area, Wednesday should
be the warmest day of the extended period, with some decrease in
temperatures expected from Thursday onward as the ridge and front
shift further to the south. However, temperatures are generally
expected to remain near to slightly above normal.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
An embedded disturbance in the zonal flow aloft will combine
with an advancing warm front to bring showers and thunderstorms
to the northern terminals this evening into early morning. This
convection will also be aided by an increasing low level jet. Am
expecting convection between 02Z and 06Z with convection
tapering off thereafter as it moves east/southeast and the warm
front moves north of the terminals. Aviators can expect all
hazards with thunderstorms, with MVFR ceilings and IFR or LIFR
visibilities possible with the heavier rainfall. The low level
jet will bring a period of non-convective LLWS tonight to all
terminals. This should diminish toward 12Z as the core of the
low level jet pushes east and the atmosphere starts to couple
with diurnal heating.

On Tuesday, as a low pressure system passes by to the north
across the Great Lakes, a cold front will sag southeast back
into northern Indiana and northern Ohio. It appears that
diurnal convection with the front will mainly stay north of the
northern terminals, so have kept all terminals dry. With diurnal
heating/mixing and decent surface pressure gradient, winds will
increase from the west/southwest between 10 and 15 knots with
gusts between 20 and 30 knots.

OUTLOOK...Thunderstorms possible Wednesday and Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR/Sites
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...Hatzos
AVIATION...Hickman
Hazardous weather outlook, May 27, 4:24 PM EDT, 7 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
424 PM EDT Mon May 27 2019

INZ050-OHZ026-034-035-042>046-051>056-060>065-074-281100-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-
Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery-
Greene-Fayette OH-Pickaway-Fairfield-Hocking-
424 PM EDT Mon May 27 2019

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...Tonight.

Thunderstorms will continue to develop and increase in coverage
into this evening. Strong to severe thunderstorms will be possible
into the early morning hours of Tuesday. Damaging winds and large
hail will be the main severe weather threats, but an isolated
tornado can not be ruled out. In addition, heavy rain will be
possible which may lead to localized flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Scattered thunderstorms are forecast for Tuesday. Strong to severe
thunderstorms will be possible once again with damaging winds and
large hail being the primary severe weather threats.

An isolated strong to severe thunderstorm will be possible Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

INZ058-059-066-OHZ070>073-080-281100-
Fayette IN-Union IN-Franklin IN-Butler-Warren-Clinton-Ross-Highland-
424 PM EDT Mon May 27 2019

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, South Central Ohio and Southwest Ohio.

.DAY ONE...Tonight.

Scattered thunderstorms will continue to develop into this evening.
Strong to severe thunderstorms will be possible. Damaging winds and
large hail will be the main severe weather threats, but an isolated
tornado can not be ruled out.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

An isolated strong to severe thunderstorm will be possible
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

INZ073>075-080-KYZ089>100-OHZ077>079-081-082-088-281100-
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Hamilton-
Clermont-Brown-Adams-Pike-Scioto-
424 PM EDT Mon May 27 2019

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

An isolated strong to severe thunderstorm will be possible
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 27, 10:41 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1041 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     HAIL             5 SSE ARCANUM           39.93N 84.51W
05/27/2019  M1.00 INCH       DARKE              OH   AMATEUR RADIO

            TIME ESTIMATED FROM RADAR DATA

&&

CH
Local storm report, May 27, 10:55 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1055 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 PM     FUNNEL CLOUD     3 SE LEWISBURG          39.81N 84.50W
05/27/2019                   PREBLE             OH   AMATEUR RADIO

            SIGHTED LOOKING WEST.

&&

CH
Local storm report, May 27, 11:02 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1102 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     TORNADO          5 WNW DOWNTOWN DAYTON   39.78N 84.28W
05/27/2019                   MONTGOMERY         OH   AMATEUR RADIO

            LARGE TORNADO ON GROUND LOOKING TO NORTH, HEADING EAST.

&&

CH
Local storm report, May 27, 11:06 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1106 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     TSTM WND DMG     1 SW ENGLEWOOD          39.85N 84.32W
05/27/2019                   MONTGOMERY         OH   TRAINED SPOTTER

            NUMEROUS TREES DOWN UNION ROAD AND STATE ROUTE 49 IN
            CLAYTON. POSSIBLE TORNADO.

&&

JOHNF
Local storm report, May 27, 11:14 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1114 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     TORNADO          3 N DOWNTOWN DAYTON     39.80N 84.19W
05/27/2019                   MONTGOMERY         OH   AMATEUR RADIO

            LARGE TORNADO ON GROUND SEEN TO NORTH.

&&

CH
Local storm report, May 27, 11:16 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1116 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TORNADO          4 W WAPAKONETA          40.56N 84.26W
05/27/2019                   AUGLAIZE           OH   EMERGENCY MNGR

            HOUSE SEVERELY DAMAGED ON COUNTY ROAD 33A AND
            KETTLERSVILLE ROAD. BARN MOVED 1/8 MILE.

&&

JOHNF

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 9:28 PM EDTAreal Flood AdvisoryILNMercer6 hr
May 27, 9:36 PM EDTTornado WarningILNDarke, Preble39 min
May 27, 9:44 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer, Shelby46 min
May 27, 9:55 PM EDTTornado WarningILNAuglaize, Mercer35 min
May 27, 10:06 PM EDTTornado WarningILNDarke39 min
May 27, 10:07 PM EDTAreal Flood AdvisoryILNDarke, Preble3 hr
May 27, 10:11 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Miami, Shelby49 min
May 27, 10:15 PM EDTTornado WarningILNPreble30 min
May 27, 10:21 PM EDTTornado WarningILNDarke, Miami39 min
May 27, 10:27 PM EDTTornado WarningILNAuglaize, Mercer33 min
May 27, 10:31 PM EDTTornado Warning EmergencyILNMontgomery, Preble44 min
May 27, 10:43 PM EDTTornado WarningILNLogan, Union32 min
May 27, 10:45 PM EDTTornado Warning Tornado observedILNChampaign, Clark, Miami30 min
May 27, 10:49 PM EDTTornado WarningILNChampaign, Logan, Union26 min
May 27, 10:54 PM EDTTornado WarningILNAuglaize, Hardin, Logan36 min
May 27, 11:00 PM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatILNGreene, Montgomery45 min
May 27, 11:04 PM EDTAreal Flood AdvisoryILNGreene, Miami, Montgomery, Shelby3 hr
May 27, 11:08 PM EDTTornado WarningILNDelaware, Logan, Union19 min
May 27, 11:08 PM EDTTornado WarningILNChampaign, Clark19 min
May 27, 11:13 PM EDTTornado WarningILNDarke, Miami, Montgomery32 min
May 27, 11:18 PM EDTTornado WarningILNFairfield, Franklin, Pickaway27 min
May 27, 11:25 PM EDTTornado WarningILNHardin35 min
May 27, 11:30 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Greene3 hr
May 27, 11:31 PM EDTTornado WarningILNGreene, Montgomery29 min
May 27, 11:34 PM EDTTornado WarningILNDelaware, Licking26 min
May 27, 11:38 PM EDTFlash Flood WarningILNClark, Greene, Miami, Montgomery6 hr
May 27, 11:41 PM EDTTornado WarningILNFranklin, Licking34 min
May 27, 11:43 PM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more6 hr
May 27, 11:45 PM EDTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery30 min
May 27, 11:48 PM EDTTornado WarningILNFayette, Madison42 min
May 27, 11:50 PM EDTTornado WarningILNFairfield, Pickaway25 min
May 27, 11:52 PM EDTTornado WarningILNClark, Greene38 min
May 28, 12:07 AM EDTTornado WarningILNLicking23 min
May 28, 12:12 AM EDTTornado WarningILNFairfield, Hocking33 min
May 28, 12:12 AM EDTTornado WarningILNFayette, Madison, Pickaway, Ross34 min
May 28, 12:15 AM EDTTornado WarningILNClark, Fayette, Greene, Madison30 min
May 28, 12:38 AM EDTTornado WarningILNFayette, Madison37 min
May 28, 12:44 AM EDTAreal Flood AdvisoryILNFayette, Madison5 hr
May 28, 12:45 AM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross45 min
May 28, 12:49 AM EDTTornado WarningILNFairfield, Hocking, Pickaway, Ross26 min
May 28, 1:07 AM EDTTornado Warning Tornado observedILNFairfield, Hocking, Pickaway38 min
May 28, 1:27 AM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Ross33 min
May 28, 1:39 AM EDTTornado WarningILNHocking, Pickaway, Ross36 min
May 28, 1:44 AM EDTTornado WarningILNHocking31 min
May 28, 1:51 AM EDTTornado WarningILNHocking, Pickaway, Ross24 min
May 28, 2:19 AM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross3 hr
May 28, 3:20 AM EDTRiver Flood AdvisoryILNDelaware, Franklin3 hr
May 28, 2:44 PM EDTSpecial Weather StatementILNAuglaize, Mercer61 min
May 28, 3:44 PM EDTSpecial Weather StatementILNAuglaize, Hardin, Mercer61 min
May 28, 4:30 PM EDTSpecial Weather StatementILNHardin30 min
May 28, 5:31 PM EDTSpecial Weather StatementILNAuglaize29 min
May 28, 5:36 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin39 min
May 28, 5:40 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer50 min
May 28, 6:27 PM EDTSpecial Weather StatementILNAuglaize, Shelby33 min
May 28, 6:50 PM EDTSpecial Weather StatementILNLogan25 min
May 28, 7:00 PM EDTSpecial Weather StatementILNAuglaize, Mercer30 min
May 28, 7:32 PM EDTSpecial Weather StatementILNMercer28 min
May 28, 7:47 PM EDTSpecial Weather StatementILNAuglaize, Hardin28 min
May 28, 7:48 PM EDTAreal Flood AdvisoryILNAuglaize, Hardin, Mercer3 hr

Nearby

Tornado Warnings in Ohio, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.